Add like
Add dislike
Add to saved papers

Rituximab-induced serum sickness in the treatment of idiopathic membranous nephropathy.

We report a case of rituximab-induced serum sickness in a 50-year-old female with idiopathic membranous nephropathy. Presentation was characterized by a widespread rash 1 week after rituximab administration followed by fever and profound haemodynamic instability, mimicking sepsis. Symptoms resolved over 48 h, although adjunct antibiotics, steroids and inotropes were used. This case is notable for being the first reaction with rituximab for a renal indication as well as the severity of presentation.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

Managing Alcohol Withdrawal Syndrome.Annals of Emergency Medicine 2024 March 26

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app